# SDR DALA2023092908018

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 106,927 hours, 15,101 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 ER/A 584096-14AD SECT. I REPAIR WAS ACCOMPLISHED ON A/C 1602 (12,986 TFC AND 95,158 TFH) IN THE LH WING LOWER SKIN AT STR L-9.5 AND WSTA 906.2. FOLLOW ON ACTION IS REQUIRED FOR SECT. III INSPECTION. CORRECTIVE ACTION: ACCOMPLISH ER/A 584096-14AD REV. A SECTION III EXTERNAL HFEC INSPECTION AT AREA 'A' AND AREA 'B' WITHIN 6,000 CYCLES OR 18,000 FLIGHT HOURS AFTER SECTION I REPAIR (12,986 TFC AND 95,158 TFH) DATED 01JAN2020, WHICHEVER OCCURS FIRST. (2988195)
